|reducing drug intake
Dec 8, 2005
I take naumetone, sulfazine, relafen & prednisone for r.a. I take risperdal & trazodone for depression. I am recently taking hiv meds sustiva,combivir and septra. How can I reduce these meds? My drug management is controlling my life!
| Response from Dr. Henry
Tough question. RA, depression and HIV/AIDS are all very serious conditions that fortunately are sgenerally omewhat treatable. From the HIV perspective it is not possible to reduce the pill burden much below 2-3 pills. If your CD4 count has risen to above 250 then you might possibly be able to stop the Septra. The Combivir could possibly bw switched to Truvada or Epzicom (then your HIV regimen would be 2 pills once a day). Those possibilities need to be discussed with your HIV specialist. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Ache In Testicles After Insertive Oral Sex Worried I Have HIV
- Black Spots After Having Sex During Period Worried I Have HIV
- Black Spots After Receiving Oral Sex Worried I Have HIV
- Sore Testicles After Receptive Anal Sex With Condom Does It Mean I Have HIV
- Sore Throat After Sensual Massage Worried I Have HIV
- Swollen Lymph Glands After Sucking Penis Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.